# SDR AWXA200100621

- Difficulty date: November 30, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 50,446 hours, 30,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - CORROSION FOUND ON UPPER FLOORBEAM BS 986.5, LBL 45 TO RBL 45.  REMOVED AND REPLACED ENTIRE UPPER T-CORD OF CORRODED FLOORBEAM AT BS 986.5, LBL 52 TO RBL 52 IAW AWA ER 03-5310-01334-JS2.
